Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Orlov Dmitri Olegovich
(full list of publications)
| by years | scientific publications | by types |


Articles


   2016
1. Dmitri Orlov, “Smooth and proper noncommutative schemes and gluing of DG categories”, Adv. Math., 302 (2016), 59–105 , arXiv: 1402.7364  mathnet (cited: 7)  crossref  mathscinet (cited: 7)  zmath  adsnasa  isi (cited: 3)  elib  scopus (cited: 3)
2. D. O. Orlov, “Gluing of categories and Krull–Schmidt partners”, Russian Math. Surveys, 71:3 (2016), 594–596 , arXiv: 1606.00332  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi  elib  elib  scopus

   2015
3. D. O. Orlov, “Geometric Realizations of Quiver Algebras”, Proc. Steklov Inst. Math., 290 (2015), 70–83 , arXiv: 1503.03174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 4)

   2013
4. A. Canonaco, D. Orlov, P. Stellari, “Does full imply faithful?”, J. Noncommut. Geom., 7:2 (2013), 357–371 , arXiv: 1101.5931  mathnet  crossref  mathscinet (cited: 2)  zmath  adsnasa  isi (cited: 3)  elib (cited: 1)  scopus (cited: 3)
5. S. Gorchinskiy, D. Orlov, “Geometric phantom categories”, Publ. Math. Inst. Hautes Études Sci., 117:1 (2013), 329–349 , arXiv: 1209.6183  mathnet  crossref  mathscinet (cited: 11)  zmath  adsnasa  isi (cited: 15)  elib (cited: 7)  scopus (cited: 13)
6. M. Abouzaid, D. Auroux, A. I. Efimov, L. Katzarkov, D. Orlov, “Homological mirror symmetry for punctured spheres”, J. Amer. Math. Soc., 26:4 (2013), 1051–1083 , arXiv: 1103.4322  mathnet  crossref  mathscinet (cited: 13)  zmath  adsnasa  isi (cited: 17)  elib (cited: 6)  scopus (cited: 17)
7. V. Alexeev, D. Orlov, “Derived categories of Burniat surfaces and exceptional collections”, Math. Ann., 357:2 (2013), 743–759 , arXiv: 1208.4348  mathnet  crossref  mathscinet (cited: 13)  zmath  adsnasa  isi (cited: 9)  elib (cited: 7)  scopus (cited: 9)

   2012
8. D. Orlov, “Matrix factorizations for nonaffine LG-models”, Math. Ann., 353:1 (2012), 95–108 , arXiv: 1101.4051  mathnet  crossref  mathscinet (cited: 20)  zmath  adsnasa  isi (cited: 20)  elib (cited: 12)  scopus (cited: 18)
9. D. Orlov, “Landau–Ginzburg models, D-branes, and Mirror Symmetry”, Matemática Contemporânea, 41 (2012), 75–112 , arXiv: 1111.2962  mathnet  mathscinet  zmath  adsnasa

   2011
10. D. Orlov, “Formal completions and idempotent completions of triangulated categories of singularities”, Adv. Math., 226:1 (2011), 206–217 , arXiv: 0901.1859  crossref  mathscinet (cited: 27)  zmath  adsnasa  isi (cited: 27)  elib (cited: 20)  scopus (cited: 24)
11. A. I. Efimov, V. A. Lunts, D. O. Orlov, “Deformation theory of objects in homotopy and derived categories III: Abelian categories.”, Adv. Math., 226:5 (2011), 3857–3911 , arXiv: math/0702840  crossref  mathscinet (cited: 4)  zmath  adsnasa  isi (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2010
12. A. I. Efimov, V. A. Lunts, D. O. Orlov, “Deformation theory of objects in homotopy and derived categories. II. Pro-representability of the deformation functor”, Adv. Math., 224:1 (2010), 45–102. , arXiv: math/0702839  crossref  mathscinet (cited: 6)  zmath  adsnasa  isi (cited: 5)  elib (cited: 3)  scopus (cited: 4)
13. V. A. Lunts, D. O. Orlov, “Uniqueness of enhancement for triangulated categories”, J. Amer. Math. Soc., 23:3 (2010), 853–908 , arXiv: 0908.4187  crossref  mathscinet (cited: 60)  zmath  adsnasa  isi (cited: 68)  elib (cited: 50)  scopus (cited: 64)

   2009
14. A. I. Efimov, V. A. Lunts, D. O. Orlov, “Deformation theory of objects in homotopy and derived categories. I. General theory”, Adv. Math., 222:2 (2009), 359–401 , arXiv: math/0702838  crossref  mathscinet (cited: 5)  zmath  adsnasa  isi (cited: 8)  elib (cited: 6)  scopus (cited: 6)
15. Dmitri Orlov, “Remarks on generators and dimensions of triangulated categories”, Mosc. Math. J., 9:1 (2009), 143–149 , arXiv: 0804.1163  mathnet (cited: 22)  mathscinet (cited: 20)  zmath  zmath  adsnasa  isi (cited: 24)
16. A. Kapustin, L. Katzarkov, D. Orlov, M. Yotov, “Homological Mirror Symmetry for manifolds of general type”, Cent. Eur. J. Math., 7:4 (2009), 571–605 , arXiv: 1004.0129  crossref  mathscinet (cited: 15)  zmath  adsnasa  isi (cited: 19)  elib (cited: 14)  scopus (cited: 18)
17. D. Orlov, “Derived categories of coherent sheaves and triangulated categories of singularities”, Algebra, arithmetic, and geometry, v. II, Progr. Math., 270, Birkhäuser Boston, Inc., 2009, 503–531 , arXiv: math/0503632  crossref  mathscinet (cited: 70)  zmath  adsnasa  isi (cited: 79)  scopus (cited: 51)

   2008
18. D. Auroux, L. Katzarkov, D. Orlov, “Mirror symmetry for weighted projective planes and their noncommutative deformations”, Ann. of Math. (2), 167:3 (2008), 867–943 , arXiv: math/0404281  crossref  mathscinet (cited: 56)  zmath  adsnasa  isi (cited: 57)  elib (cited: 37)  scopus (cited: 48)

   2007
19. D. Orlov, A. Vishik, V. Voevodsky, “An exact sequence for $K^{M}_{*}/2$ with applications to quadratic forms”, Ann. of Math. (2), 165:1 (2007), 1–13 , arXiv: math/0101023  crossref  mathscinet (cited: 53)  zmath  adsnasa  isi (cited: 60)  elib (cited: 50)  scopus (cited: 57)

   2006
20. D. Auroux, L. Katzarkov, D. Orlov, “Mirror symmetry for del Pezzo surfaces: vanishing cycles and coherent sheaves”, Invent. Math., 166:3 (2006), 537–582 , arXiv: math/0506166  crossref  mathscinet (cited: 41)  zmath  adsnasa  isi (cited: 54)  elib (cited: 36)  scopus (cited: 46)
21. D. O. Orlov, “Triangulated categories of singularities and equivalences between Landau–Ginzburg models”, Sb. Math., 197:12 (2006), 1827–1840 , arXiv: math/0503630  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 40)  elib (cited: 24)  elib (cited: 24)  scopus (cited: 41)

   2005
22. D. O. Orlov, “Derived categories of coherent sheaves and motives”, Russian Math. Surveys, 60:6 (2005), 1242–1244 , arXiv: math/0512620  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 13)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 8)

   2004
23. A. N. Kapustin, D. O. Orlov, “Lectures on mirror symmetry, derived categories, and D-branes”, Russian Math. Surveys, 59:5 (2004), 907–940 , arXiv: math/0308173  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 4)  scopus (cited: 4)
24. D. O. Orlov, “Triangulated Categories of Singularities and D-Branes in Landau–Ginzburg Models”, Proc. Steklov Inst. Math., 246 (2004), 227–248 , arXiv: math/0302304  mathnet  mathscinet  zmath  adsnasa

   2003
25. A. Kapustin, D. Orlov, “Remarks on A-branes, mirror symmetry, and the Fukaya category”, J. Geom. Phys., 48:1 (2003), 84–99 , arXiv: hep-th/0109098  crossref  mathscinet (cited: 25)  zmath  adsnasa  isi (cited: 49)  elib (cited: 51)  scopus (cited: 54)
26. A. Kapustin, D. Orlov, “Vertex algebras, mirror symmetry, and D-branes: the case of complex tori”, Comm. Math. Phys., 233:1 (2003), 79–136 , arXiv: hep-th/0010293  crossref  mathscinet (cited: 30)  zmath  adsnasa  isi (cited: 34)  elib (cited: 30)  scopus (cited: 31)
27. D. O. Orlov, “Quasi-coherent sheaves in commutative and non-commutative geometry”, Izv. Math., 67:3 (2003), 535–554  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 2)  scopus (cited: 2)
28. D. O. Orlov, “Derived categories of coherent sheaves and equivalences between them”, Russian Math. Surveys, 58:3 (2003), 511–591  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 34)  elib (cited: 22)  scopus (cited: 30)

   2002
29. A. Bondal, D. Orlov, “Derived categories of coherent sheaves”, Proceedings of the International Congress of Mathematicians (Beijing, 2002), v. II, Higher Ed. Press, Beijing, 2002, 47–56 , arXiv: math/0206295  mathscinet (cited: 50)  zmath  adsnasa
30. D. O. Orlov, “Derived categories of coherent sheaves on Abelian varieties and equivalences between them”, Izv. Math., 66:3 (2002), 569–594 , arXiv: alg-geom/9712017  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  elib (cited: 25)  scopus (cited: 41)

   2001
31. A. Kapustin, A. Kuznetsov, D. Orlov, “Noncommutative instantons and twistor transform”, Comm. Math. Phys., 221:2 (2001), 385–432 , arXiv: hep-th/0002193  crossref  mathscinet (cited: 38)  zmath  adsnasa  isi (cited: 68)  elib (cited: 57)  scopus (cited: 63)
32. V. Golyshev, V. Lunts, D. Orlov, “Mirror symmetry for abelian varieties”, J. Algebraic Geom., 10:3 (2001), 433–496 , arXiv: math/9812003  mathscinet (cited: 12)  zmath  adsnasa  isi (cited: 15)  elib (cited: 15)  scopus (cited: 17)
33. A. Bondal, D. Orlov, “Reconstruction of a variety from the derived category and groups of autoequivalences”, Compositio Math., 125:3 (2001), 327–344 , arXiv: alg-geom/9712029  crossref  mathscinet (cited: 90)  zmath  adsnasa  isi (cited: 100)  elib (cited: 72)  scopus (cited: 88)

   1997
34. D. O. Orlov, “Equivalences of derived categories and $K3$ surfaces”, Algebraic geometry, 7, J. Math. Sci. (New York), 84:5 (1997), 1361–1381 , arXiv: alg-geom/9606006  crossref  mathscinet (cited: 142)  zmath  adsnasa  scopus (cited: 144)

   1994
35. S. A. Kuleshov, D. O. Orlov, “Isklyuchitelnye puchki na poverkhnostyakh del Petstso”, Izv. RAN. Ser. matem., 58:3 (1994), 53–87  mathnet (cited: 33)  mathscinet (cited: 23)  zmath  adsnasa; S. A. Kuleshov, D. O. Orlov, “Exceptional sheaves on del Pezzo surfaces”, Russian Acad. Sci. Izv. Math., 44:3 (1995), 479–513  crossref  mathscinet  zmath  adsnasa  isi (cited: 33)  scopus (cited: 26)

   1992
36. D. O. Orlov, “Proektivnye rassloeniya, monoidalnye preobrazovaniya i proizvodnye kategorii kogerentnykh puchkov”, Izv. RAN. Ser. matem., 56:4 (1992), 852–862  mathnet (cited: 80)  mathscinet (cited: 77)  zmath  adsnasa; D. O. Orlov, “Projective bundles, monoidal transformations, and derived categories of coherent sheaves”, Russian Acad. Sci. Izv. Math., 41:1 (1993), 133–141  crossref  mathscinet  zmath  adsnasa  isi (cited: 86)  scopus (cited: 84)

   1991
37. D. O. Orlov, “Exceptional set of vector bundles on the variety $V_5$”, Moscow Univ. Math. Bull., 46:5 (1991), 48–50  mathscinet  zmath  zmath  isi (cited: 18)

   1989
38. L. V. Katsarkov, D. O. Orlov, “Prym varieties of hyperelliptic curves and their applications to nonlinear equations”, Moscow Univ. Math. Bull., 44:2 (1989), 65–69  mathscinet  zmath  isi

Preprints


   1995
39. A. Bondal, D. Orlov, Semiorthogonal Decompositions For Algebraic Varieties, MPIM1995-15 http://www.mpim-bonn.mpg.de/preblob/3715, Max-Planck-Institut für Mathematik, Bonn, 1995 , 55 pp., arXiv: alg-geom/9506012  adsnasa

Information matherials


   2016
40. V. M. Buchstaber, S. M. Gusein-Zade, M. È. Kazarian, V. V. Kozlov, S. K. Lando, S. P. Novikov, D. O. Orlov, A. G. Khovanskii, “Viktor Anatol'evich Vassiliev (on his 60th birthday)”, Russian Math. Surveys, 71:6 (2016), 1153–1157  mathnet  crossref  crossref  mathscinet  zmath  isi  elib

Personalia


   2013
41. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Russian Math. Surveys, 68:1 (2013), 189–197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib

   2010
42. F. A. Bogomolov, Yu. G. Zarhin, Vik. S. Kulikov, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, M. Reid, I. A. Cheltsov, “Vyacheslav Vladimirovich Shokurov (on his 60th birthday)”, Russian Math. Surveys, 65:6 (2010), 1193–1198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib

   2009
43. F. A. Bogomolov, Vik. S. Kulikov, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, A. V. Pukhlikov, M. Reid, I. R. Shafarevich, V. V. Shokurov, “Vasilii Alekseevich Iskovskikh (obituary)”, Russian Math. Surveys, 64:5 (2009), 939–946  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2007
44. V. A. Vassiliev, Yu. G. Zarhin, V. A. Iskovskikh, D. B. Kaledin, Vik. S. Kulikov, Yu. I. Manin, D. O. Orlov, A. N. Parshin, I. R. Shafarevich, “Fedor Alekseevich Bogomolov (on his 60th birthday)”, Russian Math. Surveys, 62:6 (2007), 1233–1237  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib

   2003
45. F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Russian Math. Surveys, 58:3 (2003), 597–605  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi

Miscellaneous


   2016
46. Sovremennye problemy matematiki, mekhaniki i matematicheskoi fiziki. II, Sbornik statei, Tr. MIAN, 294, ed. D. O. Orlov, A. G. Sergeev, MAIK, M., 2016 , 327 pp.  mathnet

   2015
47. Sovremennye problemy matematiki, mekhaniki i matematicheskoi fiziki, Sbornik statei, Tr. MIAN, 290, ed. D. O. Orlov, A. G. Sergeev, MAIK, M., 2015 , 343 pp.  mathnet

   2004
48. I. R. Shafarevich, D. O. Orlov, N. A. Tyurin, “Preface”, Proc. Steklov Inst. Math., 246 (2004), 1–2  mathnet  elib  elib
Home page

© Steklov Mathematical Institute of RAS, 2004–2017